Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: The Lasting of the Mohicans: History of an American Myth. by Martin Barker; Roger Sabin

Reviewed Work: The Lasting of the Mohicans: History of an American Myth. by Martin Barker, Roger Sabin
Review by: Jeffory A. Clymer
American Literature
Vol. 69, No. 1, Unnatural Formations (Mar., 1997), pp. 213-214
Published by: Duke University Press
DOI: 10.2307/2928178
Stable URL: http://www.jstor.org/stable/2928178
Page Count: 2
  • Download ($15.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214